# SDR AT0700089

- Difficulty date: June 26, 2006
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT STRUCK BY BAG CART, DAMAGED 2 FEET AFT OF TAIL SKID.  INSTALLED DOUBLER REPAIR AT LT AND RT VERTICAL SUPPORT CHANNELS AS PER B717 SRM 51-70-11.  MATERIAL USED 7075-T6.050.  LEFT 4.15" X 2.5" AND RIGHT 4.0" X 2.5".  FABRICATED NEW SKIN AS PER B717 SRM 53-30-01 FIG 1.  MATERIAL USED 7075-T6. 040" X 59.5" X 27.5" AS PER B717 SRM 51-30-08.  MATERIAL SUBSITUTION TABLE A.  INSTALLED NEW SKIN AT AFT OF TAIL SKID IAW B717 SRM 57-41-02 AND 51-41-05.
